# SDR SWAA2016110309360

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 14,845 hours, 6,326 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6544052
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, ELECTRIC SMELL THROUGHOUT CABIN AND COCKPIT.  R&R RECIRCULATION FAN PER AMM.
